# SDR F3LA200400096

- Difficulty date: September 16, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 328 CRACKED 20 INCHES IN FROM FUSELAGE OUTER SKIN.  VERTICAL ANGLE CRACKED ON LOWER END LT.  REPLACED SHEAR TIE AT LBL 45 ON FWD SIDE OF STA 328 FLOORBEAM PER SRM 51-40-02, 51-40-05 AND SOPM 20-41-02.
